American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A12) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] J. I. Cogolludo Agustín and D. Matei. Cohomology algebra of plane curves, weak combinatorial type, and formality. Trans. Amer. Math. Soc. 364 (2012) 5765-5790.
Abstract, references, and article information
View Article: PDF

[2] Houhong Fan. Half De Rham complexes and line fields on odd-dimensional manifolds. Trans. Amer. Math. Soc. 348 (1996) 2947-2982. MR 1357879.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Diego Benardete and John Mitchell. Asymptotic homotopy cycles for flows and $\Pi \sb 1$ de Rham theory . Trans. Amer. Math. Soc. 338 (1993) 495-535. MR 1093216.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] J. D. S. Jones and S. B. Petrack. The fixed point theorem in equivariant cohomology . Trans. Amer. Math. Soc. 322 (1990) 35-49. MR 1010411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] John G. Ryan. Curves on $K$-theory and the de Rham homology of associative algebras . Trans. Amer. Math. Soc. 321 (1990) 559-582. MR 978383.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Robert Lockhart. Fredholm, Hodge and Liouville theorems on noncompact manifolds . Trans. Amer. Math. Soc. 301 (1987) 1-35. MR 879560.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Kuo Tsai Chen. Smooth maps, pullback path spaces, connections, and torsions . Trans. Amer. Math. Soc. 297 (1986) 617-627. MR 854088.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] K. S. Sarkaria. A trace formula for compact manifolds . Trans. Amer. Math. Soc. 274 (1982) 85-88. MR 670920.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Larry A. Lambe and Stewart B. Priddy. Cohomology of nilmanifolds and torsion-free, nilpotent groups . Trans. Amer. Math. Soc. 273 (1982) 39-55. MR 664028.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Kuo Tsai Chen. Erratum to: ``Pullback de Rham cohomology of the free path fibrations'' [Trans. Amer. Math. Soc. {\bf 242} (1978), 307--318;\ MR 57:17678] . Trans. Amer. Math. Soc. 250 (1979) 398-398. MR 530064.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1